# SDR DALA2021061403209

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 50,719 hours, 26,529 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 14 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 - ON TAKE OFF OXYGEN MASK AT 14A,B,C FELL DOWN. CORRECTIVE ACTION: REINSTALLED OXYGEN MASKS AT SEAT ROW 14ABC, REF A319 AMM 35-21. (7351174)
